# SDR CALA2018100102011

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 63,799 hours, 26,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION R1 DOOR STOP FITTING NR 7 HOLE NR 3 AT FR 1 6 AT 7 O’CLOCK POSITION AD 2017-22-03 ON LCQ REF 9290259 S PEC A3NB-53-4-6304 GENERATED BY V923744 ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECR A 5311-02017 ON OR BEFORE THE AIRCRAFT REACHES 39,876 TOTAL AIRC RAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS ADD EMP:L913402 NOT TO EXCEED 13,100 AIRCRAFT FLIGHT CYCLES, THEREAFTER. APPROVED TO CARRY PER ECRA 5311-02017.  ACCOMPLISH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02017 ON OR BEFORE 29876 TOTAL F/C'S.  ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13100 F/C'S THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE RECORDS UPDATE INIT: WITHIN 39,876 TAFC RIR: EVERY 13,100 FC THEREAFTER...SN/V750322
